English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Yangian symmetry in integrable quantum gravity

MPS-Authors

Korotkin,  D. A.
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Samtleben,  Henning
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

206318.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Korotkin, D. A., & Samtleben, H. (1998). Yangian symmetry in integrable quantum gravity. Nuclear Physics B, 527, 657-689.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-59F0-6
Abstract
There is no abstract available